Publications

Preprints

  1. Hong H., Ovchinnikov A., Pogudin G., Yap C., Global identifiability of differential models, arxiv
  2. Ovchinnikov A., Pogudin G., Thieu Vo N., Bounds for elimination of unknowns in systems of differential-algebraic equations, arxiv.
  3. Pogudin G., Primitive element theorem for fields with commuting derivations and automorphisms, arxiv
  4. Li W., Ovchinnikov A., Pogudin G., Scanlon T., Elimination of unknowns for systems of algebraic differential-difference equations, arxiv
  5. Amzallag E., Minchenko A., Pogudin G., Degree bound for toric envelope of a linear algebraic group, arxiv
  6. Paul E., Pogudin G., Qin W., Laubenbacher R., The Dynamics of Canalizing Boolean Networks, arxiv

Peer-reviewed articles

  1. Ovchinnikov A., Pogudin G., Scanlon T., Effective difference elimination and Nullstellensatz, accepted for publication in the Journal of the European Mathematical Society, 2019, arxiv.
  2. Hong H., Ovchinnikov A., Pogudin G., Yap C., SIAN: software for structural identifiability analysis of ODE models, accepted for publication in Bioinformatics, 2019, arxiv.
  3. Amzallag E., Pogudin G., Sun M., Thieu Vo N., Complexity of Triangular Representations of Algebraic Sets, Journal of Algebra, vol. 523, pp. 342-364, 2019, link, arxiv.
  4. Pogudin G., Szanto A., Irrendundant Triangular Decomposition, refereed Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, pp. 311-318, 2018, link, arxiv
  5. Pogudin G., A differential analog of the Noether normalization lemma, International Mathematics Research Notices, vol. 2018(4), pp. 1177-1199, 2018, link, arxiv.
  6. Pogudin G., Products of ideals and jet schemes, Journal of Algebra, vol.502, pp. 61-78, 2018, link, arxiv.
  7. Gustavson R., Ovchinnikov A., Pogudin G., New order bounds in differential elimination algorithms, Journal of Symbolic Computation, vol. 85, pp. 128-146, 2018, link, arxiv.
  8. Pogudin G., Power series expansions for the planar monomer-dimer problem, Physical Review E, vol. 96, 2017, link, arxiv.
  9. Kauers M., Pogudin G., Bounds for Substituting Algebraic Functions into D-finite Functions, refereed Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, pp. 245-252, 2017, link, arxiv.
  10. Gerasimova O., Razmyslov Yu.P., Pogudin G., Rolling Simplexes and Their Commensurability. III (Capelli Identities and Their Application to Differential Algebras), Journal of Mathematical Sciences, vol. 221(3), pp. 315-325, 2017, link.
  11. Pogudin G., Razmyslov Yu.P., Prime Lie algebras satisfying the standard Lie identity of degree 5, Journal of Algebra, vol. 468, pp. 182--192, 2016, link.
  12. Gustavson R., Ovchinnikov A., Pogudin G., Bounds for orders of derivatives in differential elimination algorithms, refereed Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, pp. 239-246, 2016, link.
  13. Golod E.S., Pogudin G., Modules of zero Gorenstein dimension over graph algebras, Sbornik:Mathematics, vol. 207, issue 7, pp. 81-100, 2016, link.
  14. Pogudin G., The primitive element theorem for differential fields with zero derivation on the base field, Journal of Pure and Applied Algebra, vol 219(9), pp. 4035-4041, 2015, link.
  15. Pogudin G., Primary differential nil-algebras do exist, Moscow University Mathematics Bulletin, vol 69(1), pp 33-36, 2014, link.
  16. Razmyslov Yu.P., Pogudin G., The Heisenberg envelope for the Hochschild algebra of a finite-dimensional Lie algebra, Journal of Mathematical Sciences, vol. 193(4), pp 580-585, 2013, link.
  17. Razmyslov Yu.P., Pogudin G., Paradigm of Max-Factor and finite-dimensional representation of Lie algebras, Moscow University Mathematics Bulletin, vol. 67(4), pp 170-172, 2012, link.
  18. Pogudin G., Wronskian of derivations, Moscow University Mathematics Bulletin, Volume 66(1), pp 47-49, 2011, link.

Other publications

  1. Drmota M., Krattenthaler C., Pogudin G., Problem 11997, The American Mathematical Monthly, vol. 124, number 7, p.660, 2017, link.

Notes

  1. Pogudin G., Tort P., Lecture notes on linear recurrences with nonconstant coefficients (in Russian), 2016, file.
  2. Pogudin G., Lecture notes on differential Galois theory (in Russian), 2013, file.

Support

This research has been partially supported by the National Science Foundation and the Austrian Science Fund FWF.